MAUDE Adverse Event Report: FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 305901
Medical Device Problem Codes Bent (1059); Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a manufacture representative (rep) regarding a basic evaluation external neurostimulator (ens).While the healthcare provider (hcp) was backing out the foramen needle during lead placement, the lead got caught and stretched significantly.As such, the hcp decided not to implant that lead and used another lead.The issue was resolved at the time of this report.No patient symptoms and no further complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Follow up information received from the manufacturer¿s representative reported that the cause of the lead getting stretched was unknown although they mentioned it was possible the inner stylet was kinked, and the lead stretched during the process of removing the stylet.There were no further complications reported or anticipated.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
FLEXTRONICS INTERNATIONAL
019 friesacherstrasse 3
althofen
MDR Report Key6933981
Report Number8030670-2017-00008
Device Sequence Number1297826
Product Code EZW
UDI-Device Identifier00643169721166
UDI-Public00643169721166
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/23/2019
Device Model Number305901
Device Catalogue Number305901
Device Lot Number60068870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR